Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/3061
Files in This Item:
File SizeFormat 
517925729.pdf443.14 kBAdobe PDFView/Open
Title: Spectral mapping theorem for linear hypervolic systems
Authors: Lichtner, Mark
Issue Date: 2006
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1150, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: [no abstract]
Keywords: Linear hyperbolic systems; estimates for spectrum and resolvent; spectral mapping theorem; C_0 semigroups; exponential dichotomy; invariant manifolds
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.